| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6a:unk.D6b:unk.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 -7.50/1.5/107 (sphere/cyliner/axis) implantable collamer lens flipped on insertion.The lens was explanted and the backup lens was inserted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.